On uniform paracompactness

David Buhagiar; Boris A. Pasynkov

Czechoslovak Mathematical Journal (1996)

  • Volume: 46, Issue: 4, page 577-586
  • ISSN: 0011-4642

How to cite

top

Buhagiar, David, and Pasynkov, Boris A.. "On uniform paracompactness." Czechoslovak Mathematical Journal 46.4 (1996): 577-586. <http://eudml.org/doc/30331>.

@article{Buhagiar1996,
author = {Buhagiar, David, Pasynkov, Boris A.},
journal = {Czechoslovak Mathematical Journal},
keywords = {uniform paracompact space},
language = {eng},
number = {4},
pages = {577-586},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On uniform paracompactness},
url = {http://eudml.org/doc/30331},
volume = {46},
year = {1996},
}

TY - JOUR
AU - Buhagiar, David
AU - Pasynkov, Boris A.
TI - On uniform paracompactness
JO - Czechoslovak Mathematical Journal
PY - 1996
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 46
IS - 4
SP - 577
EP - 586
LA - eng
KW - uniform paracompact space
UR - http://eudml.org/doc/30331
ER -

References

top
  1. Uniform spaces and uniformly continuous maps, Frunze, “Ilim”. (Russian) 
  2. General Topology, PWN, Warsaw. Zbl0684.54001
  3. On paracompact uniform spaces, Czechoslovak Math. J. 33, 476–484. MR0718930
  4. A note on uniform paracompactness, Proc. Amer. Math. Soc. 62.2, 359–362. Zbl0353.54011MR0436085

NotesEmbed ?

top

You must be logged in to post comments.